Volume 21, Issue 3
Parallel Dynamic Iteration Methods for Solving Nonlinear Time-Periodic Differential-Algebraic Equations

Yao-lin Jiang

DOI:

J. Comp. Math., 21 (2003), pp. 367-374

Published online: 2003-06

Preview Full PDF 170 1670
Export citation
  • Abstract

In this paper we presented a convergence condition of parallel dynamic iteration methods for a nonlinear system of differential-algebraic equations with a periodic constraint. The convergence criterion is decided by the spectral expression of a linear operator derived from system partitions. Numerical experiments given here conirm the theoretical work of the paper.

  • Keywords

Nonlinear dynamic equations Periodic solutions Dynamic iterations Engineering applications

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-367, author = {Yao-lin Jiang}, title = {Parallel Dynamic Iteration Methods for Solving Nonlinear Time-Periodic Differential-Algebraic Equations}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {3}, pages = {367--374}, abstract = { In this paper we presented a convergence condition of parallel dynamic iteration methods for a nonlinear system of differential-algebraic equations with a periodic constraint. The convergence criterion is decided by the spectral expression of a linear operator derived from system partitions. Numerical experiments given here conirm the theoretical work of the paper. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10265.html} }
TY - JOUR T1 - Parallel Dynamic Iteration Methods for Solving Nonlinear Time-Periodic Differential-Algebraic Equations AU - Yao-lin Jiang JO - Journal of Computational Mathematics VL - 3 SP - 367 EP - 374 PY - 2003 DA - 2003/06 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10265.html KW - Nonlinear dynamic equations KW - Periodic solutions KW - Dynamic iterations KW - Engineering applications AB - In this paper we presented a convergence condition of parallel dynamic iteration methods for a nonlinear system of differential-algebraic equations with a periodic constraint. The convergence criterion is decided by the spectral expression of a linear operator derived from system partitions. Numerical experiments given here conirm the theoretical work of the paper.
Yao-lin Jiang. (1970). Parallel Dynamic Iteration Methods for Solving Nonlinear Time-Periodic Differential-Algebraic Equations. Journal of Computational Mathematics. 21 (3). 367-374. doi:
Copy to clipboard
The citation has been copied to your clipboard